# SDR RAIA0702013

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,945 hours, 16,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 000445
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5501 - STL - EMERGENCY LIGHT AT MAIN DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BATTERY POWER SUPPLY.
